Scalar field equation with non-local diffusion

Patricio Felmer, RODRIGO IGNACIO BREVIS VERGARA

Research output: Contribution to journalArticlepeer-review

13 Scopus citations

Abstract

In this paper we are interested on the existence of ground state solutions for fractional field equations of the form (Formula Presented.),where α∈(0,1) and f is an appropriate super-linear sub-critical nonlinearity. We prove regularity, exponential decay and symmetry properties for these solutions. We also prove the existence of infinitely many bound states and, through a non-local Pohozaev identity, we prove nonexistence results in the supercritical case.

Original languageEnglish
Pages (from-to)1411-1428
Number of pages18
JournalNonlinear Differential Equations and Applications
Volume22
Issue number5
DOIs
StatePublished - 26 Oct 2015

Fingerprint

Dive into the research topics of 'Scalar field equation with non-local diffusion'. Together they form a unique fingerprint.

Cite this